# SDR AU990478

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22ALPHA
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A02020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME ASSEMBLY CRACKED AT THE EDGE OF THE WELDED JOINT ON THE DIAGONAL STRUT BETWEEN THE UPPER AND LOWER FRAME HEXAGONAL BOLT ATTACHMENT POINT AND THE REAR RIGHT MAIN ROTOR TRANSMISSION MOUNTING BOLT TRUNNION.  INVESTIGATION OF WITNESS MARKS FOUND THAT A SMALL PORTION OF THE CRACK HAD EXISTED ON THE TOP INNER SURFACE OF THE TUBE FOR SOME TIME.
